# SDR DALA2022041802657

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 67,491 hours, 25,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:25D. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT RECEPTACLE AT 25D HANGING OFF. REATTACHED LIGHT TO SEAT. LIGHT OPS AS NORMAL. (2192804)
